×

zbMATH — the first resource for mathematics

Holomorphic retracts and intrinsic metrics in convex domains. (English) Zbl 0509.32015

MSC:
32F45 Invariant metrics and pseudodistances in several complex variables
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. A. Aizenberg, Linear convexity inC n and the separation of singularities of holomorphic functions (Russian),Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys.,15 (1967), 487–495.
[2] S. Kobayashi,Hyperbolic manifolds and holomorphic mappings, Dekker (New York, 1970). · Zbl 0207.37902
[3] L. Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule,Bull. Soc. Math. France,109 (1981), 427–474.
[4] W. Rudin,Function theory in the unit ball of C n , Springer (New York-Heidelberg-Berlin, 1980). · Zbl 0495.32001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.